# SDR FDEA201703301005

- Difficulty date: March 30, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Bs 749
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK IS DAMAGED AT APPROXIMATELY BS 749 LBL 74.  REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 1, SHEET 1, VOL. 1.
